Feefo logo

Pinewood

Paracetamol Suspension 120mg/5ml 100ml S/F for Under 6's - Cherry Flavour

  • Sale
  • Regular price £2.75



Paracetamol Suspension 120mg/5ml 100ml for Under 6's


Paracetamol Suspension 120mg/5ml contains paracetamol to relieve pain and / or bring down fever in a range of conditions including cold and flu, headache, toothache, earache, post-immunisation fever, sore throat and other aches and pains.

Suitable for children under 6 years.

Dose

For the relief of fever after vaccination at 2, 3 and 4 months

  • One 2.5 mL spoonful (small end). This dose may be given up to 4 times a day starting at the time of vaccination.
  • Do not give more than 4 doses in any 24 hour period.
  • Leave at least 4 hours between doses.
  • If your baby still needs this medicine two days after receiving the vaccine talk to your doctor or pharmacist.

Age

For post-vaccination fever for babies aged between 2 – 3 months

  • Dose - One 2.5mL spoonful (small end). If necessary, after 4-6 hours, give a second 2.5mL dose
  • Do not give to babies less than 2 months of age
  • Do not give more than 2 doses
  • Leave at least 4 hours between doses
  • If further doses are needed, talk to your doctor or pharmacist

Child’s Age: 3 – 6 months, How Much: One 2.5 mL spoonful (small end), How often (in 24 hours): 4 times.

Child’s Age: 6 – 24 months, How Much: One 5 mL spoonful (large end), How often (in 24 hours): 4 times.

Child’s Age: 2 – 4 years, How Much: One 5.0 mL spoonful (large end) and one 2.5 mL spoonful (small end), How often (in 24 hours): 4 times.

Child’s Age: 4 – 8 years, How Much: Two 5.0 mL spoonfuls (large end), How often (in 24 hours): 4 times.

Child’s Age: 8 – 10 years, How Much: Three 5.0 mL spoonfuls (large end), How often (in 24 hours): 4 times.

Child’s Age: 10 – 12 years, How Much: Four 5.0 mL spoonfuls (large end), How often (in 24 hours): 4 times.

  • Do not give more than 4 doses in any 24 hour period
  • Leave at least 4 hours between doses
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Speak to your doctor:

  • If your child needs more than the doses shown in the table.
  • As soon as possible if fever doesn't go away.
  • Straight away if you are not sure of the cause of your child's illness or it is accompanied by a rash, breathing difficulties, diarrhoea or excessive tiredness or lethargy. Do not give until you get medical advice.

Ingredients

  • Active Ingredient: Paracetamol 120mg per 5ml.
  • Other Ingredients: Ethanol 96%, Sorbitan Monooleate, Glycerol (E422), Magnesium Aluminium Silicate, Liquid Maltitol Syrup (E965)

    Saccharin Sodium (E954), Xanthan Gum, Sodium Benzoate (E211), Citric Acid (monohydrate), Polysorbate 80 (E433), Purified water.

Cautions

  • Do not give this medicine with any other paracetamol containing product.
  • Never give more than the recommended dose.
  • Methyl parahydroxybenzoate (E218) may cause allergic reactions which could possibly be delayed.
  • Sunset Yellow (E110) may cause allergic reactions.
  • ALWAYS READ THE LEAFLET PROVIDED

Do not give this medicine to anyone who:

  • Has ever had a bad reaction to any of the ingredients.
  • Is taking anything else with paracetamol in it.

Talk to your doctor or pharmacist:

  • If your child has serious kidney or liver problems.
  • If your child has an inherited intolerance to fructose or been diagnosed with an intolerance to some other sugars.
  • If your child is taking any other medicines including:
  • Metoclopramide or domperidone (used to treat nausea and vomiting).
  • Colestyramine (used to treat high cholesterol).
  • Anticoagulants (drugs that thin the blood, such as warfarin).
  • Anticonvulsants (drugs to treat epilepsy).

The following additional warnings are included in case an adult takes this product:

  • You can use this medicine while you are taking oral contraceptives (‘the pill’), but it may not work so well on your pain or fever.
  • If you drink large amounts of alcohol, you may be more open to the side effects of paracetamol.
  • Ask your doctor or pharmacist for advice before taking this medicine if you might be pregnant or breastfeeding.

---


Free standard UK Delivery on all orders over £40

false